Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
References
31.
S. Albeverio, Z. Brzeźniak and L. D\polhk abrowski
Fundamental solution of the heat and Schrödinger equations with point interaction
J. Funct. Anal., 130(1):220--254
1995
30.
Georg Dolzmann and Stefan Müller
Microstructures with finite surface energy: the two-well problem
Arch. Rational Mech. Anal., 132(2):101--141
1995
29.
S. Albeverio, Z. Brzeźniak and L. D\polhk abrowski
The heat equation with point interaction in Lp spaces
Integral Equations Operator Theory, 21(2):127--138
1995
28.
M. Griebel, T. Dornseifer and T. Neunhoeffer
Numerische Simulation in der Strömungsmechanik, einepraxisorientierte Einführung
Publisher: Vieweg, Braunschweig
1995
27.
Georg Dolzmann and Stefan Müller
The influence of surface energy on stress-free microstructures in shape memory alloys
Volume 30
page 527--539.
1995
26.
Elias Dahlhaus and Marek Karpinski
An efficient parallel algorithm for the minimal elimination ordering (MEO) of an arbitrary graph
Theoret. Comput. Sci., 134(2):493--528
1994
25.
S. Albeverio, Z. Brzeźniak and L. D\polhk abrowski
Time-dependent propagator with point interaction
J. Phys. A, 27(14):4933--4943
1994
24.
Elias Dahlhaus, Péter Hajnal and Marek Karpinski
On the parallel complexity of Hamiltonian cycle and matching problem on dense graphs
J. Algorithms, 15(3):367--384
1993
23.
Elias Dahlhaus, Marek Karpinski and Pierre Kelsen
An efficient parallel algorithm for computing a maximal independent set in a hypergraph of dimension 3
Inform. Process. Lett., 42(6):309--313
1992
22.
Elias Dahlhaus and Marek Karpinski
Perfect matching for regular graphs is {AC^0}-hard for the general matching problem
J. Comput. System Sci., 44(1):94--102
1992
21.
Michael Clausen, Andreas Dress, Johannes Grabmeier and Marek Karpinski
On zero-testing and interpolation of k-sparse multivariate polynomials over finite fields
Theoret. Comput. Sci., 84(2, Algorithms Automat. Complexity Games):151--164
1991
20.
G. Dolzmann and J. Frehse
Optimale asymptotische Konvergenz linearer finiter Elemente bei elliptischen Problemen mit Hilfe von Campanato-Abschätzungen
Extrapolation and defect correction (1990) Volume 228 of Bonner Math. Schriften
page 95--120.
Publisher: Univ. Bonn, Bonn,
1991
Page:  
Previous | 1, ... , 30, 31, 32, 33, 34, 35 | Next
Export as:
BibTeX, XML